What causes numbess in legs after stent is fitted?
User rating for this question
My lower legs and feet get a sort of numb feeling as well as feeling cold. when I go walking my legs and feet feel quite normal. It's mainly when I am inactive I that I FEEL MOST DISCOMFORT. Also when I get into a warm bed I am not conscious of any discomfort. I had a Stent fitted 18 months ago. I take Satins, Ramipril and Beta blockers.
Posted Wed, 12 Feb 2014 in Brain and Spine
Answered by Dr. Fatbardha Sejdini 1 hour later
Brief Answer: Causes to leg numb/cold feeling after stent fitted Detailed Answer: Hi XXXXXXX You are mentioning to be taking statins, most probably to improve lipid profile and prevent atherosclerosis. There is one side effect of statins which involves muscle damages, triggering the problems you are facing. Next, you had stent fitted 18 months ago, I'd suggest to get further evaluated by cardiologist and angiologist to rule out clotting of the arteries in the lower limbs that are triggering the numb/cold feeling although a rare complication of angioplasty. Furthermore, I also suggest to get checked by a neurologist to rule out neurological problems. Meanwhile, I advise to keep monitoring your blood pressure and blood sugar and record the results for further assistance. Hope it was of help! Dr.Bardha Feel free to ask me other questions you might have!